# SDR USAAD96060

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47576
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - ON GROUND, EMERGENCY LIGHTS ARM AND CHARGE, CIRCUIT BREAKER TRIPS.  SECURED LOOSE WIRE IN FLOOR LIGHTING, ROW 20.  (X)
